Texas, 2008Damaging Winds in Texas, June 10, 2008
June 10, 2008 · NWS EWX · 3 events in 3 counties and zones
An outflow boundary pushing southwest help to trigger showers and thunderstorms over the coastal plains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $16,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary pushing southwest help to trigger showers and thunderstorms over the coastal plains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 10, 2:02 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 10, 2:02 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
302 PM CDT TUE JUN 10 2008
.DISCUSSION...
THIS AFTERNOON THE MCS GENERATED OUTFLOW BOUNDARY WAS MERGING WITH
THE SEA-BREEZE BOUNDARY JUST EAST OF LAVACA AND DEWITT COUNTIES.
THE BOUNDARY MERGER WAS GENERATING SHOWERS AND THUNDERSTORMS OVER
THE COASTAL PLAINS. WE WILL INCLUDE CHANCE POPS FOR THIS EVENING
ACROSS LAVACA...DEWITT AND KARNES COUNTIES. THE FAMILIAR PATTERN
OF LATE NIGHT AND MORNING LOW CLOUDINESS WILL CONTINUE DUE TO THE
PERSISTENT LOW LEVEL FLOW OFF THE GULF OF MEXICO.
WE WILL CONTINUE WITH A PERSISTENCE FCST THROUGH THE REMAINDER OF
THIS WEEK. UPPER LEVEL RIDGING ACROSS SOUTH TEXAS AND NORTHERN MEXICO
WILL PREVAIL RESULTING IN THE CONTINUATION OF ABOVE NORMAL TEMPERATURES.
THE GFS/MEX MOS GUIDANCE STILL HAS A 2 TO 4 DEGREE COOL BIAS FOR
AFTERNOON HIGHS AND A 1 TO 2 DEGREE COOL BIAS FOR OVERNIGHT LOWS
AND FCST TEMPS HAVE BEEN ADJUSTED ACCORDINGLY. THE DRY WEATHER
WILL CONTINUE WITH ONLY ISOLATED CONVECTION POSSIBLE ACROSS OUR
SOUTHEAST COUNTIES ASSOCIATED WITH THE INLAND MOVING SEA-BREEZE.
RIDGING ALOFT WILL LIKELY SHUNT ANY NORTHWEST FLOW MCSS TO THE
EAST OF OUR CWFA WHILE DEFLECTING ANY EASTERLY WAVES TO THE SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 78 100 78 100 78 / - 0 0 0 -
AUSTIN BERGSTROM INTL AIRPORT 75 98 75 98 75 / - - 0 0 -
DEL RIO INTL AIRPORT 77 98 77 98 77 / 0 0 0 0 0
SAN ANTONIO INTL AIRPORT 76 97 76 97 76 / 0 0 0 0 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
13/01
Hazardous weather outlook, Jun 10, 4:06 AM CST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
506 AM CDT TUE JUN 10 2008
TXZ171>173-183>194-202>209-217>225-228-111015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
506 AM CDT TUE JUN 10 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Thunderstorm Wind, Lavaca
- When
- June 10, 3:20 PM CST
- Where
- Lavaca County, 3.68 mi E of Hope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 29.210, -96.940
Two large trees were reported down near Highway 77A and County Road 444.
Thunderstorm Wind, De Witt
- When
- June 10, 4:02 PM CST
- Where
- De Witt County, 8 mi SE of Cuero
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 29.018, -97.186
A roof was blown off a camp house.
Thunderstorm Wind, Wilson
- When
- June 10, 5:00 PM CST
- Where
- Wilson County, 1.21 mi E of Denhawken
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 29.180, -97.900
The Wilson County News reported trees down and damage to a few barns and a mobile home near Denhawken.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Jersey, June 10, 20082 deaths · 2 injured · $333,000 · 90 kt wind · 43 events
- Hail and Damaging Winds in New York, June 10, 20081 death · $845,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in Pennsylvania, June 10, 20081 death · 2 injured · $340,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in New York, June 10, 20081 death · $435,000 · 60 kt wind · 13 events
- Winter Weather in Washington, June 10, 20081 death · 2 injured · 1 event
- Heat in North Carolina, June 10, 20081 death · 1 event
- Rip Current in Texas, June 10, 20081 death · 1 event
- Flood in Indiana, June 10 to 15, 2008$18 million · 1 event
- Flood in Illinois, June 10 to 30, 2008$6.0 million · 1 event
- Flooding in Iowa, June 10 to 20, 2008$3.2 million · 7 events
- Hail and Damaging Winds in Vermont, June 10, 2008$670,000 · 1 in hail · 39 events
- Hail and Damaging Winds in Maryland, June 10, 2008$367,000 · 1.75 in hail · 39 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 96260, 96264, 96258.